SISSA Open Science

Normal bundles to Laufer rational curves in local Calabi-Yau threefolds

Show simple item record

dc.contributor.author Bruzzo, Ugo en_US
dc.contributor.author Ricco, Antonio en_US
dc.date.accessioned 2006-03-30T13:06:12Z en_US
dc.date.accessioned 2011-09-07T20:28:35Z
dc.date.available 2006-03-30T13:06:12Z en_US
dc.date.available 2011-09-07T20:28:35Z
dc.date.issued 2006-03-30T13:06:12Z en_US
dc.identifier.citation Lett. Math. Phys. 76 (2006) 57-63 en_US
dc.identifier.uri http://preprints.sissa.it/xmlui/handle/1963/1785 en_US
dc.description.abstract We prove a conjecture by F. Ferrari. Let X be the total space of a nonlinear deformation of a rank 2 holomorphic vector bundle on a smooth rational curve, such that X has trivial canonical bundle and has sections. Then the normal bundle to such sections is computed in terms of the rank of the Hessian of a suitably defined superpotential at its critical points. en_US
dc.format.extent 106989 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;88/2005/FM en_US
dc.relation.ispartofseries arXiv.org;math-ph/0511053 en_US
dc.relation.uri 10.1007/s11005-006-0057-7 en_US
dc.title Normal bundles to Laufer rational curves in local Calabi-Yau threefolds en_US
dc.type Preprint en_US
dc.contributor.department Mathematical Physics en_US
dc.contributor.area Mathematics en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


Browse

My Account